# SDR FDEA201101200318

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 3,964 hours, 535 cycles
- Engine: Ge GE90110B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB & LEVEL OFF, VIBRATION SHOWED 4.0  LT & 5.0 RT ABLE TO REDUCE LT TO 1.3 BUT UNABLE TO  REDUCE RT.  AFTER CONSULT WITH MOCC & FLT OPS WERE INSTRUCTED TO RTB PANC,  NO FUEL DUMP REQUIRED. MODERATE AIRFRAME VIBRATION ASSOCIATED WITH THE RT ENGINE VIB.  CREW REPORTED ON DEBRIEF THAT ENGINE A/I WAS  SELECTED TO "ON" POSITION PRIOR TO TAXI AND REMAINED ON UNTIL AFTER TOP OF CLIMB.   PERFORMED THE ICE EVENT INSPECTION BORESCOPE, IAW AMM 71-00-00-6.  NO LIMITING DEFECTS NOTED.  COMPLIED WITH REMAINDER OF NR 1 ENGINE ICING EVENT INSPECTION REF MM 71-00-00-200-802-H01. COMPLIED WITH  REMAINING PORTION OF FOD ICE INSPECTION FOR RT ENGINE REF MM 71-00-00-200--802-H01.
